BibTeX record journals/jal/Lengauer87

download as .bib file

@article{DBLP:journals/jal/Lengauer87,
  author    = {Thomas Lengauer},
  title     = {Efficient Algorithms for Finding Minimum Spanning Forests of Hierarchically
               Defined Graphs},
  journal   = {J. Algorithms},
  volume    = {8},
  number    = {2},
  pages     = {260--284},
  year      = {1987},
  url       = {http://dx.doi.org/10.1016/0196-6774(87)90042-3},
  doi       = {10.1016/0196-6774(87)90042-3},
  timestamp = {Fri, 01 Jul 2011 13:42:45 +0200},
  biburl    = {http://dblp.uni-trier.de/rec/bib/journals/jal/Lengauer87},
  bibsource = {dblp computer science bibliography, http://dblp.org}
}